yes i know about stomack problems with anxiety. i would go weekls and hardly eat anything, i would try and get a few bites down throught the day. i have lost as much as 20 pds in 3 weeks from the stress/anxiety. and i would be so nause from it all day long. am so sorry your going throught all of this, if i was you i would start out eating like yogurt if you like it or apple sauce anything you can get a few bites down. try ice-cream or milk shakes , you need to put something in your stomack to coat it. there is a med out thats really good for a stress stomack i took it alot its bella dona not sure if spelling is right but dr will know ask for it and take it 3 times a day before meals and it will help to calm your stomack so you can eat some, also try drinking ensures they have lots protein and vits that will help you. as far as the anxiety i have had ativan for 25 years but only take when needed which praise the LORD i dont take anything and have not for 4 years. i hit it head on and started living my life what ever may come and the anxiety went away. yes it trys to come back but i just keep living and take it with me and before i know it its gone. i also took klonopin and its a great long term med, very few side affects i had none other than being tired when i first went on it, ask your dr. best wishes to you always here to talk Barbara
So you are taking yourself off your antidepressant? I hope you are doing this with the help of a doctor?
I have been in gut and nausea hell for 7 weeks now - so yes absolutely.
If you talk to the veterans (I am one) you will find out that medications never cure anxiety or panic - they wont teach you the tools to recover and they can - over time make teh condition worse
Getting off can be the worst torture you can imagine - I begged for anxiety back
I have GAD(genearl anxiety disorder),and yes anxiety itself can give you stomach issues.
Has your doctor ever suggested an antidepressant? Anxiety/Depression usually go hand in hand.
I have Zoloft and Ativan as needed. Zoloft is taken daily,but Ativan only as needed,which is now about once a month.
Good luck and please keep in touch:)